Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 57, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 27, 2013, 7:58 PM CDT for Cloud County, Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2013, 7:58 PM CDT (00:58 UTC)
- Expired
- May 27, 2013, 8:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cloud County, KS
The radar
The Grand Island radar (KUEX), 115 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 4:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2862 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 7:53 PM CDT, 5 minutes earlier.
Area forecast discussion, May 27, 7:53 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 753 PM CDT MON MAY 27 2013 .MESOSCALE DISCUSSION... ISSUED AT 739 PM CDT MON MAY 27 2013 A LINE OF THUNDERSTORMS WITH 4 DISCRETE CELLS ALONG THE LINE FROM RUSSELL KANSAS TO THE NEBRASKA BORDER. THESE INDIVIDUAL UPDRAFTS HAVE STRONG MID LEVEL ROTATION AND PERIODS OF STRONG LOW LEVEL MESOCYCLONES. THE SHEAR PROFILE WILL INCREASE IN INTENSITY AND DIRECTIONAL TURNING THROUGH 9 PM AND BE MAINTAINED THROUGH THE REST OF THE EVENING WITH LOW LEVEL EFFECTIVE HELICITY IN EXCESS OF 300 TO 500 M2/S2. MEANWHILE...AN UPPER LEVEL JET STREAK WILL INCREASE THE MID TO JET LEVEL WINDS FROM 9 PM THROUGH THE REST OF THE EVENING. THE SHEAR PROFILE IS FAVORABLE FOR THE CONTINUATION OF SUPERCELL STRUCTURES...EVEN WITHIN POTENTIAL LINEAR UPSCALE DEVELOPMENT. ANY DISCRETE STORMS FROM THIS TIME ON WILL SEE INCREASING TORNADO POTENTIAL AS LONG AS THEY CAN REMAIN ROOTED ON THE SURFACE. IT WOULD APPEAR THAT THE GREATEST LIKELIHOOD FOR TORNADOES WOULD FALL BETWEEN 8 PM AND 11 PM IN DISCRETE STORMS AND EVEN SOME OF THE EMBEDDED SUPERCELL STRUCTURES WITHIN UPSCALE LINEAR DEVELOPMENT. IF TEMPERATURES REMAIN WARM IN ADVANCE OF THE CONVECTION...THAT TORNADO THREAT WILL CONTINUE DEEPER INTO THE NIGHT UNTIL THE CAP STRENGTHENS SUFFICIENTLY TO MITIGATE TORNADO THREAT. THERE IS A GENERAL EXPECTATION FOR THE COLD POOLS FROM THESE STORMS TO EVENTUALLY CONGEAL INTO FORWARD PROPAGATING MCS WITH SIGNIFICANT WIND POTENTIAL AND SOME CONTINUED HAIL POTENTIAL. THE TRACK WOULD LIKELY BE INITIALLY EAST WITH AN EVENTUAL TURN TOWARD THE EAST SOUTHEAST AS IT MOVES INTO EASTERN KANSAS. ANY STORMS ON THE SOUTHERN END OF THE LINE WILL MAINTAIN SOME TORNADO POTENTIAL...ALONG WITH ANY INFLECTION POINTS ALONG A WARM FRONT SITUATED ACROSS NORTHERN KANSAS...AND WITHIN ANY STRONG EMBEDDED SUPERCELL STRUCTURES/MID LEVEL ROTATION THAT CAN BE MAINTAINED WITHIN THE MCS. BARJENBRUCH && .SHORT TERM... ISSUED AT 243 PM CDT MON MAY 27 2013 REST OF MONDAY THROUGH TONIGHT... SURFACE ANALYSIS AT 18Z SHOWS A STRONG SURFACE CYCLONE AROUND 998 TO 1000 MB LOCATED JUST WEST OF KHYS. THE SURFACE TROUGH IS GETTING A BIT DEEPER AS THE DAY PROGRESSES AS EARLIER IT WAS ANALYZED BETWEEN 1000 TO 1002 MB. THE TIGHT SURFACE PRESSURE GRADIENT HAS ALLOWED FOR SOUTHERLY WINDS TO PUSH NORTHWARD USHERING IN GOOD RICH GULF MOISTURE INTO EASTERN KANSAS. VISIBLE IMAGERY SHOWS A VERY WELL DEFINED OUTFLOW BOUNDARY FROM THIS MORNING'S MCS LIES ON A LINE FROM KIMP ARCING SOUTHEASTWARD TOWARD KPPF. SKIES HAVE BEEN CLEAR ACROSS THE AREA LEADING TO SIGNIFICANT DESTABILIZATION...CHARACTERIZED BY ML CAPE VALUES OF AROUND 3000 TO 4000 J/KG. AS MORE MOISTURE STREAMS INTO THE AREA AND HEATING CONTINUES WE COULD SEE BOUNDARY LAYER CONDITIONS IN THE LOWER 80S WITH DEWPOINTS IN THE UPPER 60S TO LOWER 70S. THIS WOULD LIKELY LEAD TO ML CAPE VALUES HIGHER THAN THE CURRENT 3000 J/KG. ALSO AT THE SURFACE A VERY PRONOUNCED DRY LINE IS CURRENTLY ANALYZED NOSING INTO THE KGBD AREA. HOT/DRY SOUTHWEST WINDS ARE CURRENTLY ENCOUNTERING THE MOIST E/SE WINDS IN THAT KGBD AREA. THIS AREA WILL PROVIDE THE BEST LOW LEVEL CONVERGENCE FOR ASCENT...ONCE WE CAN ERODE THE CAP AND GET SOME MID LEVEL ASCENT. CURRENTLY THE VISIBLE SATELLITE NEAR THE DRYLINE/OUTFLOW BOUNDARY/WARM FRONT TRIPLE POINT AREA SHOWS LITTLE IN THE WAY OF CUMULUS FIELD DEVELOPMENT AS THE CAP HOLDS STRONG. FURTHER WEST ON SATELLITE IT LOOKS AS THOUGH HIGH BASED DEEP CONVECTION IS OCCURRING...PROBABLY IN RESPONSE TO AN APPROACHING SHORTWAVE TROUGH COMING OFF THE HIGH PLAINS. ONCE THAT MID LEVEL ASCENT REACHES CENTRAL KANSAS EXPECT RAPID DEVELOPMENT OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...STRONG WINDS...AND POSSIBLY SOME TORNADOES. EXPECT CONVECTIVE INITIATION TO OCCUR BETWEEN 21 AND 22Z WITH INITIAL DEVELOPMENT TAKING PLACE BETWEEN KGBD AND K9K7 (ELLSWORTH). DEEP LAYER SHEAR VECTORS COME OUT OF THE WEST AT 40 TO 50 KTS INDICATING THAT STORMS WILL BE ABLE TO GROW UPSCALE TO SUPERCELLS VERY QUICKLY WHILE MOVING EASTWARD. GIVEN THE STRONG SHEAR/CAPE RELATIONSHIP IT APPEARS LIKELY THAT LARGE HAIL UP TO THE SIZE OF BASEBALLS WILL OCCUR WITH ANY STORM THAT CAN REMAIN DISCRETE. SINCE STORMS WILL BE SURFACE BASED IT IS ALSO LIKELY THAT THE STRONGEST STORMS WILL BE ABLE TO PRODUCE STRONG WINDS POTENTIALLY REACHING 70 TO 80 MPH. THE TORNADO THREAT FOR PORTIONS OF CENTRAL AND NORTH CENTRAL KANSAS REMAIN RATHER ELEVATED FOR TONIGHT. THE MOST STRIKING PART OF THIS PARTICULAR EVENT...OTHER THAN THE EXTREME CAPE/AND DEEP LAYER SHEAR IS THE STRONGLY CLOCKWISE CURVED HODOGRAPHS. THE OUTFLOW BOUNDARY...IN COMBO WITH THE SURFACE SYNOPTIC WINDS HAVE CAUSED A STRONG SOUTHEASTERLY COMPONENT TO THE SURFACE WINDS. IN THE 21Z TO 03Z TIME FRAME MODELS INDICATED A BACKING AND STRENGTHENING OF THE LOW LEVEL JET TO AROUND 25 KTS BY 00Z AND UP TO 40-50 KTS BY 03Z. THIS WILL CAUSE A LENGTHENING OF THE LOW LEVEL HODOGRAPH...YIELDING 0-1 SRH VALUES APPROACHING 150 J/KG BY 00Z AND OVER 300 J/KG BY 03Z. SHOULD A SUPERCELL OR TWO BE ABLE TO STAY DISCREET IN GOOD MOISTURE WITH LOW LCL'S THE EXTREME LOW LEVEL SHEAR WILL MAKE TORNADIC ACTIVITY A STRONG POSSIBILITY...ESPECIALLY ACROSS C/NC KANSAS...WEST OF MANHATTAN. IT IS TOUGH TO SAY EXACTLY HOW LONG THE STORMS WILL BE ABLE TO REMAIN DISCREET...AS SOME SHORT RANGE MODELS INDICATE A QUICK TRANSITION INTO LINEAR MODE...PERHAPS AS EARLY AS 01Z. SHOULD STORMS REMAIN DISCREET THE TORNADO THREAT WILL CONTINUE THROUGH THE NIGHT...HOWEVER AS STORMS BECOME MORE CONGEALED AND LINEAR IN NATURE THE TORNADO THREAT WILL DIMINISH SOMEWHAT...BUT AS THE LOW LEVEL SHEAR INCREASES OVERNIGHT EVEN LINEAR CONVECTION WILL BE ABLE TO PRODUCE TORNADIC SPIN UPS...ESPECIALLY IF IT ENCOUNTERS ANY LINGERING BOUNDARIES FROM PREVIOUS CONVECTION...ESPECIALLY THE PRE EXISTING OUT FLOW BOUNDARY. THE LINEAR MCS WILL ALSO HAVE A STRONG WIND THREAT AS IT MOVES EASTWARD THROUGH THE EASTERN HALF OF THE FORECAST AREA LATER TONIGHT. SOME MODEL GUIDANCE INDICATES THAT THE LINEAR CONVECTION MAY EXIT THE AREA BY MIDNIGHT...OR PERHAPS A COUPLE HOURS THEREAFTER. EXPECT MOSTLY LIGHT LINGERING RAIN THROUGH TUESDAY MORNING AFTER THE HEAVIEST RAIN FROM THE MCS MOVES EAST OF THE AREA. JL .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 243 PM CDT MON MAY 27 2013 SEVERE THUNDERSTORMS MAY RETURN TO THE AREA ON TUESDAY AFTERNOON BUT MUCH REMAINS TO BE RESOLVED IN TERMS OF SMALL SCALE FEATURES AND OUTFLOW FROM TONIGHTS CONVECTION. IT SEEMS AS THOUGH THE MORNING WILL PROBABLY BE DRY WITH ANY MCS ACTIVITY HAVING PUSHED OUT OF THE AREA. BY AFTERNOON MOST MODEL GUIDANCE SUGGESTS A SOUTHWEST TO NORTHEAST ORIENTED CONVERGENCE ZONE NEARLY BISECTING THE FORECAST AREA. THIS SHOULD BECOME A FOCUS FOR AFTERNOON CAP WEAKENING...LIKELY TO THE POINT OF CONVECTIVE INITIATION WITHIN THE FORECAST AREA BY MID TO LATE AFTERNOON. THIS WILL ONCE AGAIN BE A STRONGLY UNSTABLE AIRMASS WITH AROUND 40 KTS OF DEEP LAYER SHEAR. IT MAY BE MORE DIFFICULT TO MAINTAIN DISCRETE CONVECTION GIVEN THE ORIENTATION OF THE BOUNDARY BUT WITH SUPERCELL ACTIVITY POSSIBLE AT LEAST INITIALLY...ALL MODES OF SEVERE WEATHER WOULD SEEM PLAUSIBLE...WITH A FOCUS ACROSS NORTH CENTRAL KANSAS...AND PERHAPS INTO NORTHEAST KANSAS. MAY SEE ANOTHER ROUND OF OVERNIGHT MCS ACTIVITY DEPENDING UPON THE EVOLUTION OF THE EVENING THUNDERSTORMS. WEDNESDAY MORNING MAY SEE REMNANT MCS ACTIVITY HANGING AROUND THE FORECAST AREA BEFORE CLEARING FROM WEST TO EAST DURING THE AFTERNOON. THE PRIMARY TROUGH AXIS WILL BE APPROACHING FROM THE WEST BY WEDNESDAY AFTERNOON WITH STRONG ASCENT OVERSPREADING WESTERN KANSAS. WIDESPREAD THUNDERSTORMS WILL DEVELOP AMIDST THE ASCENT TO THE WEST...AND WHILE THE STORM MOTION WILL HAVE QUITE A BIT OF A NORTHERLY COMPONENT TO IT...THIS ACTIVITY WILL SPREAD EAST INTO NORTH CENTRAL KANSAS BY EVENING...AND LIKELY GROW UPSCALE INTO AN MCS WITH SEVERE POTENTIAL ON WEDNESDAY NIGHT. THE THURSDAY FORECAST WILL BE GREATLY INFLUENCED BY CONVECTION LEFT OVER FROM WEDNESDAY NIGHT. THERE ALSO SEEMS TO BE A CHANCE FOR WIDESPREAD THUNDERSTORMS THROUGH THE MORNING AND PERHAPS EARLY AFTERNOON AS THE STRONG SHORT WAVE TROUGH AXIS PASSES OVERHEAD. SHOULD SEE SUBSIDENCE IMMEDIATELY BEHIND THIS WAVE THOUGH WHICH COULD ALLOW SOME ATMOSPHERIC RECOVERY BY LATE AFTERNOON/EVENING. CONVECTIVE MODE AND EVOLUTION ARE THE GREATEST QUESTION MARK ON THURSDAY AS THERE IS SUFFICIENT INSTABILITY AND MORE THAN ENOUGH WIND SHEAR TO SUPPORT POTENTIAL FOR AT LEAST ONE...IF NOT MULTIPLE ROUNDS OF STRONG TO SEVERE THUNDERSTORMS. SHEAR PROFILES EXHIBIT MUCH TURNING WITH HEIGHT...SUGGESTIVE OF ENHANCED LOW LEVEL MESOCYCLONE POTENTIAL. THURSDAY NIGHT THE MAIN UPPER LEVEL LOW CONTINUES TO ADVANCE EASTWARD INTO THE NORTHERN PLAINS WHILE SHORTWAVES ROTATE FURTHER SOUTH ACROSS OUR AREA. IT SEEMS THAT EACH SHORTWAVE WILL BRING THE CHANCE OF SEVERE STORMS WITH INSTABILITY AND SHEAR IN PLACE...ESPECIALLY THURSDAY NIGHT AS THE ECMWF WANTS TO INCREASE THE INSTABILITY ACROSS KANSAS AND DEVELOP THUNDERSTORMS WHICH WILL MOVE THROUGH NORTHEAST KANSAS. ON FRIDAY IT APPEARS THE MAIN ENERGY WILL DRAG A FRONT ACROSS THE AREA BRINGING MORE WIDESPREAD SHOWERS AND THUNDERSTORMS WHICH MAY BE SEVERE. PRECIP LOOKS TO CONTINUE INTO SATURDAY AS THE FRONT SLIDES SOUTHEAST. THE SEVERE THREAT LOOKS TO REMAIN SOUTH OF THE AREA AT THIS POINT WITH BETTER INSTABILITY ACROSS OKLAHOMA. THE MODELS BEGIN TO DISAGREE ON HOW THE UPPER LEVEL ENERGY LIFTS NORTHEAST WITH THE GFS KEEPING MORE ENERGY ACROSS THE SOUTHWEST AND IS SLOWER MOVING THE FRONT AND PRECIP OUT OF THE AREA. THEREFORE HAVE KEPT THE POPS THROUGH SUNDAY MORNING FOR OUR SOUTHEAST AREAS. SUNDAY AND BEYOND LOOK TO BE DRY AS THE MAIN ENERGY WORKS INTO THE GREAT LAKES REGION. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 739 PM CDT MON MAY 27 2013 CLUSTER OF CONVECTION OVER NORTH CENTRAL KANSAS WILL CONTINUE TO DEVELOP/SPREAD EASTWARD OVERNIGHT AND IS EXPECTED TO PASS THROUGH THE TERMINALS IN THE 03Z-08Z TIMEFRAME WITH MVFR CIGS/VSBYS AND GUSTY WINDS. VFR CONDITIONS RETURNING TO THE TAF SITES BY 14Z IN THE WAKE OF CONVECTION WITH SOUTH WINDS 10-15 KTS. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE...BARJENBRUCH SHORT TERM...LEIGHTON LONG TERM...BARJENBRUCH/SANDERS AVIATION...63
Hazardous weather outlook, May 27, 3:16 PM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 316 PM CDT MON MAY 27 2013 KSZ008>012-020>024-026-034>040-054>056-058-059-282030- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 316 PM CDT MON MAY 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL DEVELOP IN CENTRAL KANSAS AND MOVE EAST IN THE LATE AFTERNOON THROUGH THE NIGHT TIME HOURS. SOME OF THESE STORMS MAY BE SEVERE...WITH HAIL UP TO THE SIZE OF BASEBALLS...WIND GUSTS UP TO 70 MPH...AND A FEW TORNADOES POSSIBLE...PARTICULARLY IN NORTH CENTRAL KANSAS FROM 5 PM THROUGH 11 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE FOR THE ENTIRE AREA FROM TUESDAY THROUGH SATURDAY...WITH AT LEAST SOME CHANCE FOR SEVERE WEATHER EACH DAY. TUESDAY AFTERNOON AND TUESDAY NIGHT WILL SEE THE BEST SEVERE WEATHER POTENTIAL IN NORTH CENTRAL AND NORTHEAST KANSAS. ANY SEVERE THUNDERSTORMS ON WEDNESDAY WOULD LIKELY IMPACT NORTH CENTRAL KANSAS DURING THE EVENING HOURS...AND SPREAD ACROSS THE REMAINDER OF EASTERN KANSAS ON WEDNESDAY NIGHT. THE ENTIRE FORECAST AREA MAY SEE MULTIPLE ROUNDS OF THUNDERSTORMS FROM THURSDAY MORNING THROUGH FRIDAY...WITH SEVERE WEATHER POSSIBLE THROUGH THE PERIOD. THE THUNDERSTORM CHANCES WILL GRADUALLY DECREASE FROM NORTHWEST TO SOUTHEAST FRIDAY NIGHT THROUGH SATURDAY. WITH SEVERAL ROUNDS OF HEAVY RAINFALL POSSIBLE...THE THREAT FOR FLOODING MAY BE ON THE INCREASE BY LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS EVENING AND ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER INCLUDING HAIL...WIND...AND TORNADOES TO THE NATIONAL WEATHER SERVICE OR LAW ENFORCEMENT.
In the hours before
Local storm report, May 27, 3:14 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
314 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HEAVY RAIN 4 S OZAWKIE 39.18N 95.48W
05/27/2013 M2.38 INCH JEFFERSON KS TRAINED SPOTTER
RAINFALL TOTAL AS OF 2PM
&&
KSANDERSThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:09 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 51 min |
| May 27, 8:38 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 37 min |
| May 27, 8:43 PM CDT | Special Weather Statement | TOP | Cloud, Washington | 32 min |
| May 27, 9:33 PM CDT | Tornado Warning | TOP | Marshall, Washington | 27 min |
| May 27, 9:58 PM CDT | Tornado Warning | TOP | Marshall, Nemaha | 32 min |
| May 27, 9:59 PM CDT | Special Weather Statement | TOP | Republic | 31 min |
| May 27, 10:04 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 26 min |
| May 27, 10:36 PM CDT | Special Weather Statement | TOP | Marshall | 24 min |
| May 27, 10:38 PM CDT | Special Weather Statement | TOP | Washington | 37 min |
| May 27, 10:41 PM CDT | Special Weather Statement | TOP | Nemaha | 34 min |
| May 27, 11:00 PM CDT | Special Weather Statement | TOP | Brown, Jackson | 30 min |
| May 27, 11:04 PM CDT | Special Weather Statement | TOP | Nemaha | 26 min |
| May 27, 11:21 PM CDT | Areal Flood Advisory | TOP | Brown, Nemaha | 3 hr |
| May 27, 11:42 PM CDT | Special Weather Statement | TOP | Brown | 33 min |
| May 28, 9:16 AM CDT | River Flood Warning | TOP | Marshall | 5 days |
| May 28, 12:22 PM CDT | Special Weather Statement | TOP | Anderson | 23 min |
| May 28, 12:48 PM CDT | Special Weather Statement | TOP | Franklin | 27 min |
| May 28, 2:19 PM CDT | Flash Flood Watch | TOP | Brown, Jackson, Marshall, Nemaha, Pottawatomie | 16 hr |
| May 28, 3:27 PM CDT | Wind Advisory | TOP | Clay, Cloud, Dickinson, Ottawa, Republic | 26 hr |
| May 28, 3:31 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 44 min |
| May 28, 3:57 PM CDT | Tornado Warning | TOP | Nemaha | 33 min |
| May 28, 4:18 PM CDT | Tornado Warning | TOP | Nemaha | 42 min |
| May 28, 4:44 PM CDT | Flash Flood Warning | TOP | Brown, Nemaha | 3 hr |
| May 28, 4:55 PM CDT | Tornado Warning | TOP | Nemaha | 50 min |
| May 28, 5:00 PM CDT | Special Weather Statement | TOP | Ottawa | 30 min |
| May 28, 5:19 PM CDT | Tornado Warning | TOP | Brown, Jackson, Nemaha | 26 min |
| May 28, 5:23 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 52 min |
| May 28, 5:31 PM CDT | Tornado Warning | TOP | Ottawa | 29 min |
| May 28, 5:35 PM CDT | Severe Thunderstorm Warning | TOP | Clay | 40 min |
| May 28, 5:41 PM CDT | Tornado Warning | TOP | Brown | 34 min |
| May 28, 5:44 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 46 min |
| May 28, 5:51 PM CDT | Tornado Warning | TOP | Ottawa | 39 min |
| May 28, 5:56 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud | 34 min |
| May 28, 6:05 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 25 min |
| May 28, 6:07 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 23 min |
| May 28, 6:13 PM CDT | Flash Flood Warning | TOP | Brown, Nemaha | 4 hr |
| May 28, 6:13 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic, Washington | 32 min |
| May 28, 6:28 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 47 min |
| May 28, 6:29 PM CDT | Tornado Warning | TOP | Ottawa | 31 min |
| May 28, 6:34 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 26 min |
| May 28, 6:36 PM CDT | Flash Flood Warning | TOP | Ottawa | 4 hr |
| May 28, 6:41 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 34 min |
| May 28, 6:58 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 47 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.